Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 153, NWS Atlanta, GA

June 22, 2015Baldwin County, Hancock County, Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2015, 12:05 AM EDT for Baldwin County, Hancock County, Washington County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2015, 12:05 AM EDT (04:05 UTC)
Expired
Jun 22, 2015, 12:45 AM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, GA, Hancock County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 55 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.1 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1904 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1904 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

980 
WUUS52 KFFC 220405
SVRFFC
GAC009-141-303-220445-
/O.NEW.KFFC.SV.W.0153.150622T0405Z-150622T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1205 AM EDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA...
  NORTHEASTERN BALDWIN COUNTY IN CENTRAL GEORGIA...
  NORTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA...

* UNTIL 1245 AM EDT

* AT 1205 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
  MILLEDGEVILLE...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MILLEDGEVILLE...DEEPSTEP...LINTON...HEBRON...UNDERWOOD...BEULAH AND
  DEVEREUX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3294 8299 3308 8324 3322 8318 3323 8283
      3304 8282
TIME...MOT...LOC 0405Z 287DEG 12KT 3313 8309 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 10:08 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 21, 10:08 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EDT SUN JUN 21 2015

.UPDATE...

SEVERAL SHOWERS/THUNDERSTORMS HAVE RECENTLY REDEVELOPED ACROSS
NORTHEAST AND EAST-CENTRAL GA LIKELY IN RESPONSE TO
MLCAPE/INSTABILITY AXIS SET UP WEST-TO-EAST ACROSS CENTRAL GA. ASIDE
FROM THIS AND RESIDUAL OUTFLOW BOUNDARIES...NOT MUCH FORCING AROUND
TO SUPPORT ANY LONG-LASTING OR DEEP CONVECTION SO BELIEVE THESE WILL
DIMINISH WITHIN THE NEXT COUPLE HOURS. 02Z TEMPS TEMPS ARE STILL IN
THE 80S FOR MANY LOCATIONS. OVERNIGHT...EXPECT MAINLY DRY AND MILD
CONDITIONS WITH LIGHT WEST-NORTHWEST WINDS.

GRIDS HAVE BEEN UPDATED TO REFLECT LATEST TRENDS AND THINKING IN THE
NEAR TERM.

DJN.83

&&

.PREV DISCUSSION... /ISSUED 316 PM EDT SUN JUN 21 2015/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
ALL MODELS AGREE IN BUILDING THE H5 HIGH OVER THE SOUTHERN U.S. THIS
WILL BRING THE HEAT BACK TO GA BEGINNING MONDAY. CSG/MCN/AHN WILL
GET CLOSE TO THEIR RECORD HIGHS FOR MONDAY HOWEVER AT THIS TIME AM
NOT EXPECTING TO REACH RECORD HIGHS MONDAY. THIS...OF COURSE...WILL
BE RE-EVALUATED ON THE MIDNIGHT SHIFT TONIGHT. OVERNIGHT LOWS WILL
BE RATHER SULTRY TONIGHT AND MONDAY NIGHT WITH HIGH DEWPOINTS. HEAT
INDEX VALUES TO 105 TO 107 ACROSS PARTS OF CENTRAL GA FOR MONDAY.
FOR THIS REASON WILL BE GOING WITH A HEAT ADVISORY FOR MUCH OF
CENTRAL GEORGIA FOR MONDAY AFTERNOON.

AS FOR CONVECTION...MOST OF THE CONVECTION IS OVER CENTRAL GA. ALL
SHRA/TSRA WILL DISSIPATE THIS EVENING. ON MONDAY CONVECTION SHOULD
BE CONFINED TO CENTRAL GA AND THE NORTHEAST MOUNTAINS...HOWEVER THIS
WILL ALSO DISSIPATE AFTER SUNSET.

17

LONG TERM /TUESDAY THROUGH SUNDAY/...
VERY LITTLE CHANGES NECESSARY TO THE EXTENDED FORECAST. MODELS
CONTINUE TO ADVERTISE OPPRESSIVE HIGH PRESSURE RIDGE THROUGH MID
WEEK FOLLOWED BY A SHIFT IN THE OVERALL SYNOPTIC
PATTERN...RESULTING IN CLOSER TO NORMAL TEMPERATURES BY LATE WEEK
AND INTO THE WEEKEND. PREVIOUS FORECAST DISCUSSION FOLLOWS...

31

CLIMATE...

RECORDS FOR 06-22 MONDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 2006     63 1947     76 1981     58 1972
                1925                                1947
   KATL      98 1964     64 1947     77 1925     56 1947
   KMCN     101 1925     70 1947     78 1915     58 1966
                                                    1947
   KCSG     100 2006     77 1963     77 1981     60 1992
                1988

RECORDS FOR 06-23 TUESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 1988     71 1963     77 1944     53 1947
                1944
                1931
   KATL      99 1944     70 1963     77 1944     54 1972
                1930
   KMCN     101 1988     78 1947     75 1954     56 1966
                1981        1936        1951
                1944                    1950
   KCSG     100 1998     81 1983     79 2009     57 1972
                1981        1963
                1951

RECORDS FOR 06-24 WEDNESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     74 1991     78 1944     53 1947
   KATL      99 1988     74 1991     78 1930     54 1972
                1930
   KMCN     101 1988     77 1991     77 1932     53 1947
                1930        1963
   KCSG     100 1988     80 1963     78 2010     57 1972
                1981
                1951

RECORDS FOR 06-25 THURSDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1914     72 1979     76 1931     58 1922
   KATL     100 1914     70 1991     76 2010     59 1889
                                        1952
                                        1914
   KMCN     103 1914     74 1928     77 1930     59 1990
                                        1914
   KCSG     101 1988     76 1963     76 2010     61 1974
                                        1996

.AVIATION...
00Z UPDATE...
CONVECTION HAS DIMINISHED AS WE APPROACH SUNSET AND VFR
CONDITIONS WILL PREVAIL. AREAS OF MVFR VSBY DUE TO SHALLOW GROUND
FOG POSSIBLE AROUND SUNRISE (10-12Z) BUT THIS IS NOT EXPECTED TO
IMPACT KATL. FEW-SCT CU FIELD WILL DEVELOP BTWN 13-15Z WITH ISOLD
SHRA/TSRA EXPECTED AFT 18Z...MAINLY ACROSS SOUTHERN GA WHERE KCSG
TO KMCN COULD BE AFFECTED.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON ALL ELEMENTS.

DJN.83

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  99  75  99 /  10  10  10  10
ATLANTA         74  95  76  97 /  10  10  10  10
BLAIRSVILLE     68  91  71  92 /  10  30  30  20
CARTERSVILLE    70  95  73  96 /  10  10  10  10
COLUMBUS        75  98  76  97 /  40  10  10  20
GAINESVILLE     73  95  75  96 /  10  10  10  10
MACON           74  99  75  98 /  20  20  20  20
ROME            71  96  73  97 /  10  10  10   5
PEACHTREE CITY  71  95  74  96 /  10  10  10  10
VIDALIA         77  97  76  98 /  30  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 2 PM TO 8 PM EDT MONDAY FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON...JEFFERSON...
JOHNSON...JONES...LAURENS...MACON...MONTGOMERY...PEACH...
PULASKI...SCHLEY...SUMTER...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...
WILKINSON.

&&

SHORT TERM...17
LONG TERM....31
AVIATION...DJN.83
Hazardous weather outlook, Jun 21, 11:30 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 PM EDT SUN JUN 21 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1130 PM EDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...REST OF TONIGHT...SUNDAY NIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE INTO THE WORK WEEK WITH
THE WARMEST PERIOD BEING MONDAY THROUGH THURSDAY AS ANOTHER UPPER
RIDGE BUILDS INTO THE REGION. RESULTANT HEAT INDICES IN THIS
PERIOD MAY REACH OR EXCEED 105 ONCE AGAIN IN PORTIONS OF CENTRAL
GEORGIA.

DAILY ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THE FIRST HALF
OF THE WORK WEEK MAINLY IN THE FAR NORTH AND SOUTH CENTRAL
PORTIONS OF THE AREA...WITH SLIGHTLY GREATER COVERAGE FOR
WEDNESDAY. CHANCES INCREASE FURTHER FOR THURSDAY THROUGH SATURDAY
AS THE UPPER RIDGE BEGINS TO BREAK DOWN AND ALLOWS FOR OTHER
DISTURBANCES TO APPROACH THE AREA BY THE END OF THE WEEK. GUSTY
WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN
THREATS WITH ANY DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 21, 6:22 PM EDT, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 PM EDT SUN JUN 21 2015

GAZ020-021-212245-
BARTOW GA-CHEROKEE GA-
622 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BARTOW AND CHEROKEE COUNTIES UNTIL 645 PM EDT...

AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WHITE...OR 10 MILES WEST OF CANTON...MOVING
SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS BARTOW AND CHEROKEE COUNTIES THROUGH 645 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...CARTERSVILLE...WOODSTOCK...HOLLY SPRINGS...WHITE...
WALESKA...KELLOGG CREEK...SUTALLEE...BRIDGEMILL...LITTLE RIVER
LANDING...LAKE ARROWHEAD AND HOBGOOD PARK.

LAT...LON 3422 8479 3439 8470 3432 8442 3408 8456
TIME...MOT...LOC 2222Z 296DEG 8KT 3428 8467
Special weather statement, Jun 21, 8:35 PM EDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 PM EDT SUN JUN 21 2015

GAZ008-009-220100-
TOWNS GA-UNION GA-
835 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TOWNS AND UNION
COUNTIES UNTIL 900 PM EDT...

AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BLAIRSVILLE...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS TOWNS AND UNION COUNTIES THROUGH 900 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BLAIRSVILLE...YOUNG HARRIS AND TRACK ROCK.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3490 8397 3496 8394 3496 8377 3478 8388
TIME...MOT...LOC 0035Z 299DEG 13KT 3492 8393
Special weather statement, Jun 21, 9:21 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 PM EDT SUN JUN 21 2015

GAZ008-009-220145-
TOWNS GA-UNION GA-
921 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TOWNS AND UNION
COUNTIES UNTIL 945 PM EDT...

AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER YOUNG HARRIS...OR NEAR HIAWASSEE...MOVING
SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TOWNS AND
UNION COUNTIES THROUGH 945 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HIAWASSEE...YOUNG HARRIS...BLUE MOUNTAIN SHELTER...BRASSTOWN BALD...
MACEDONIA AND MOUNTAIN SCENE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

LAT...LON 3493 8363 3479 8378 3479 8380 3491 8391
      3497 8386
TIME...MOT...LOC 0121Z 310DEG 17KT 3492 8386

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:35 PM EDTSpecial Weather StatementFFCUnion25 min
Jun 21, 9:21 PM EDTSpecial Weather StatementFFCTowns24 min
Jun 22, 2:08 AM EDTSpecial Weather StatementFFCWilkinson37 min
Jun 22, 2:26 AM EDTSpecial Weather StatementFFCHouston34 min
Jun 22, 3:09 AM EDTSpecial Weather StatementFFCHouston36 min
Jun 22, 1:48 PM EDTSpecial Weather StatementFFCLaurens27 min
Jun 22, 2:13 PM EDTSpecial Weather StatementFFCStewart32 min
Jun 22, 2:49 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 36 more29 hr
Jun 22, 3:18 PM EDTSpecial Weather StatementFFCStewart27 min
Jun 22, 3:44 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 22, 3:48 PM EDTSpecial Weather StatementFFCJasper27 min
Jun 22, 3:50 PM EDTSpecial Weather StatementFFCWashington25 min
Jun 22, 4:01 PM EDTSevere Thunderstorm WarningFFCEmanuel44 min
Jun 22, 4:09 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 22, 4:14 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 22, 4:15 PM EDTSpecial Weather StatementFFCJasper30 min
Jun 22, 4:33 PM EDTSpecial Weather StatementFFCJones27 min
Jun 22, 4:42 PM EDTSpecial Weather StatementFFCToombs33 min
Jun 22, 4:44 PM EDTSpecial Weather StatementFFCLaurens31 min
Jun 22, 4:47 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler28 min
Jun 22, 5:07 PM EDTSevere Thunderstorm WarningFFCEmanuel, Treutlen38 min
Jun 22, 5:11 PM EDTSpecial Weather StatementFFCJones34 min
Jun 22, 5:21 PM EDTSevere Thunderstorm WarningFFCLaurens, Wheeler39 min
Jun 22, 5:24 PM EDTSpecial Weather StatementFFCMontgomery36 min
Jun 22, 5:39 PM EDTSpecial Weather StatementFFCWilkinson36 min
Jun 22, 5:54 PM EDTSpecial Weather StatementFFCTelfair36 min
Jun 22, 5:55 PM EDTSpecial Weather StatementFFCWheeler35 min
Jun 22, 6:22 PM EDTSevere Thunderstorm WarningFFCWashington38 min
Jun 22, 6:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Jun 22, 6:50 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington40 min
Jun 22, 7:05 PM EDTSpecial Weather StatementFFCCrisp25 min
Jun 22, 7:10 PM EDTSevere Thunderstorm WarningFFCLaurens35 min
Jun 22, 7:40 PM EDTSpecial Weather StatementFFCCrisp35 min
Jun 22, 7:44 PM EDTSevere Thunderstorm WarningFFCGlascock, Washington9 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.